# SDR ASOA04118

- Difficulty date: February 12, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 463
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Bracket
- Part number: S53973202216
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN A-CHECK IN MCN, THE LEFT MAIN LANDING GEAR UPSTOP SUPPORT BRACKET ON THE TOP SIDE AT 'C' WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE LEFT MAIN LANDING GEAR UPSTOP SUPPORT BRACKET.  (M)
